Journal article icon

Journal article

Maximally helicity-violating diagrams in twistor space and the twistor action

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevD.86.065019

Authors


Journal:
PHYSICAL REVIEW D
Volume:
86
Issue:
6
Publication date:
2012-09-14
DOI:
EISSN:
1550-2368
ISSN:
1550-7998
URN:
uuid:ec86669e-7581-4d0c-b47b-266c2969b5e1
Source identifiers:
355463
Local pid:
pubs:355463

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP